# SDR IXXA9800101

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 63,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CORROSION BULGE WAS DETECTED ON THE RIGHT HORIZONTAL STABILIZER UPPER TRAILING EDGE PANEL BETWEEN STATION XE 77 AND XE 148.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A NEW PANEL IN ACCORDANCE WITH FAA DER APPROVED DRAWING F03-R09 AND ENGINEERING ORDER 55-DC8-932.
